# SDR 9516972294

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL APPROACH WHEN LOWERING FLAPS, THE OUTBOARD FLAPS ASYMMETRIC TRIPPED AT APPROXIMATELY 5 DEGREES.  CHECKED FLAP TRACK ROLLERS, TORQUE TUBES, AND TRANSMITTERS.  CHECKED FOR BINDING AND SMOOTHNESS OF OPERATION.  LUBED TRACKS AND JACKSCREWS.  OPERATIONAL CHECK OK.
